# SDR UALA2010121704606

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 50,325 hours, 14,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT201
- Part serial: 1190
- Condition: Out Of Tolerance
- Location: Escape Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED ELT ON RAFT NR1 AND RAFT NR 2 IAW AMM ON TASK CARD 2355N00700.
